# SDR IXXA100007O

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,747 hours, 15,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: E/E Door
- Part time: 68,747 hours, 15,474 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM ELECTRONICS BAY ACCESS DOOR WARNING ILLUMINATED. THE CREW ABORTED TAKEOFF AND RETURNED TO BLOCKS.  MX CLEANED AND ADJUSTED PROXIMITY SWITCH.  OPS CHECK GOOD IAW BAMM 52-71-00/501.  ACFT WAS RETURNED TO SERVICE.
